Vol. 84, No. 2, 1979

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Amenable groups for which every topological left invariant mean is invariant

Alan L. T. Paterson

Vol. 84 (1979), No. 2, 391–397
Abstract

Let G be an amenable locally compact group. It is conjectured that every topological left invariant mean on L(G) is (topologically) invariant if and only if G [FC]. This conjecture is shown to be true when G is discrete and when G is compactly generated.

Mathematical Subject Classification 2000
Primary: 43A07
Milestones
Received: 6 November 1978
Published: 1 October 1979
Authors
Alan L. T. Paterson
Department of Mathematics
University of Mississippi
University MS 38677-1848
United States
http://www.olemiss.edu/depts/mathematics/faculty/Professorhomepages-old/Paterson.htm